# SDR UPS01837205

- Difficulty date: October 14, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 UPPER FUSELAGE RIGHT SIDE ANGLE AT BASE OF VERTICAL STAB IS CORRODED BEYOND LIMITS AT STA 1722.  CUT OUT CORRODED AREA, NDT AT CUTOUT,NO CRACKS NOTED,FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER IAW SRM 53-2-5 FIG 16A.
